Results 1 to 2 of 2
Itching and Hives
  1. #1
    ladyvirg is offline New Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    1

    Default Itching and Hives

    Hello;

    My question may be better answered by a physician. For the past year and a half, I have been itching and breaking out in hives. I did go to the doctor for this and was prescribed Alegra. The medication does control the itching and hives if I take it EVERY DAY! Will this ever end or is this now a life time condition and what is the cause?

    Christy

  2. #2
    dayme is offline New Member
    Join Date
    Sep 2004
    Location
    USA.
    Posts
    1

    Default

    Hello Ladyvirg, reguarding your question. What is causing you to break out in hives? Is it from the cold weather (snow, rain, cold breezes). There is a condition out there called Cold Uticardia (I might be off on the spelling a bit). This is a condition that can happen at any time in a persons life. It is where the body temperature drops just enough to release the histamines in the body and causes the hives to pop out. When the body warms back up, the hives will disappear. By taking Allegra, Zyrtec or any other kind of allergy medication it is helping the body from releasing the histamines and preventing the hives from appearing. If this is the condition you have it is possible that it is temporary or it can also be a life long condtion. My son was 10 years old when it started and has also had it for the last year and a half, so I can understand what you are going through. Dayme

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22